| Model Number |
12TLW804F |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
Event or Problem Description
As reported; while testing this fogarty embolectomy catheter, it broke into two pieces.No more available information.There is no allegation of patient injury.Patient demographics were unable to be obtained.
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (component code), h6 (impact code), (investigation findings) and h6 (investigations conclusions).Finally, no product was received for evaluation despite due diligent attempts.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.As part of the manufacturing process the units go through balloon inspection process.
Additional Manufacturer Narrative
Updated section d9, h6 (type of investigation) and h6 (investigation findings).Finally, the device was received for evaluation.The report of "broke into two pieces" was confirmed.Catheter body was broken next to y-adapter.Cross surface of broken section appeared uneven and rough.Catheter body matched at the broken location.No other visible damage was observed from catheter body.Based on the available information it cannot be confirmed that this complaint is associated to a manufacturing or design defect.As part of the manufacturing process, the units go through a final visual inspection for catheter tube integrity and leaks.